# SDR UALA2009122904040

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 52,822 hours, 19,586 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Stalled
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING ENG START. ABRUPT SHUTDOWN. LOUD COMP STALLS WITH FLAMES SHOOTING OUT TAIL.  INSPECTED APU EXHAUST NO DAMAGE FOUND. APU INOPERATIVE.   NO ECAM MESSAGES OR WARNING NOTED. OPERATED APU NUMEROUS TIMES LOADED UP, MOTORED ENGINES, PACKS, ELEC. NO DEFECTS NOTED. RAN SELF TEST, TEST PASS.
